# SDR CALA0400670

- Difficulty date: June 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 7,863 hours, 3,399 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P07
- Part serial: BECW2633
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,863 hours, 3,399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ABOUT 800 FT MSL HAD LARGE BANGING NOISE.  APPEARED TO BE COMPRESSOR STALL IN NUMBER TWO ENGINE.  SMALL DECREASE IN N1 NOTED.  LANDED WITHOUT INCIDENT.  COMPLIED WITH FIM 71-05 TASK 804 PARA A-E, NO FAULTS NOTED.  REPLACED NUMBER TWO HMU AND PERFORMED REPAIR CONFIRMATION.  ALL CHECKS WERE GOOD.  PERFORMED BOROSCOPE OF ENGINE FOR ANY DAMAGE.  NONE NOTED.
